| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Section d6b: if explanted, give date: not applicable, as lens remained implanted.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that refractive lens exchange (rle) surgery was performed.The patient received odyssey intraocular lenses (iols).Postoperatively, the patient experienced visual disturbances described as "vaseline-type vision," blurry vision at all distances, and seeing the edges of tubes in her peripheral vision.Despite these issues, the patient achieved a visual acuity of 20/20 for distance, 20/30 for near, and 20/25 for intermediate vision binocularly at six months post-operation.No further information is available.